One-Local Retract and Common Fixed Point in Modular Metric Spaces
Afrah A. N. Abdou
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
The notion of a modular metric on an arbitrary set and the corresponding modular spaces, generalizing classical modulars over linear spaces like Orlicz spaces, were recently introduced. In this paper we introduced and study the concept of one-local retract in modular metric space. In particular, we investigate the existence of common fixed points of modular nonexpansive mappings defined on nonempty -closed -bounded subset of modular metric space.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/672069.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/672069.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:672069
DOI: 10.1155/2013/672069
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().